# SDR HEEA083965

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,623 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Debonded
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 407023801103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRUCTURE DEBONDED UPPER RT SIDE OF HORIZONTAL STABILIZER.
